"Large" weak orbits of Co-semigroups : In honour of B. Szőkefalvi-Nagy on the occasion of his centenary

Müller, Vladimír and Tomilov, Yuri: "Large" weak orbits of Co-semigroups : In honour of B. Szőkefalvi-Nagy on the occasion of his centenary. Acta scientiarum mathematicarum, (79) 3-4. pp. 475-505. (2013)

[img] Cikk, tanulmány, mű
math_079_numb_003_004_475-505.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2013
Volume: 79
Number: 3-4
Page Range: pp. 475-505
ISSN: 0001-6969
Language: angol
Heading title: Analysis
Uncontrolled Keywords: Szőkefalvi-Nagy B., Matematika
Additional Information: Bibliogr.: p. 504-505.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 17. 10:38
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/32905

Actions (login required)

View Item View Item